# SDR UIEA2019031203523

- Difficulty date: March 12, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,633 hours, 19,588 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUEL LEAK ON #1 PYLON AFT SKIRT FAIRING AT AFT SPAR.( SEALED 8 EA FASTENERS ON INBOARD NR 1 PYLON AFT SKIRT FAIRING, PERFORMED SATISFACTORY LEAK CHECK, NO LEAKS NOTED IAW AMM 28-11-00.  )
